Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017 (2017), Article ID 9139645, 5 pages
https://doi.org/10.1155/2017/9139645
Research Article

An Approach of Randomness of a Sample Based on Its Weak Ergodic Limit

Departamento de Matemáticas y Estadística, Universidad Nacional de Colombia, Manizales, Colombia

Correspondence should be addressed to Jaime A. LondoƱo; moc.liamg@onodnol.a.emiaj

Received 7 May 2017; Revised 19 September 2017; Accepted 24 October 2017; Published 5 November 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Jaime A. Londoño. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaime A. Londoño, “An Approach of Randomness of a Sample Based on Its Weak Ergodic Limit,” Journal of Probability and Statistics, vol. 2017, Article ID 9139645, 5 pages, 2017. doi:10.1155/2017/9139645